# SDR AALA20121211012

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 89,194 hours, 13,948 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Out Of Alignment
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STI  - CREW REPORTED FORWARD CARGO DOOR OPEN LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED STI LANDED WITHOUT INCIDENT. REALIGNED CONNECTOR D4306P AND SECURED AT FORWARD ARM OF FORWARD CARGO DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
